# SDR MWEA97060

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WHEEL WELL KEEL SKIN CORRODED FROM STA 734 TO 756.  MAINT FAB AND INSTALLED SKIN PANEL FROM STA 669 TO 756 IAW SRM 51-11-3 AND 51-10-5.
